Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 5

 
   

Analytic Plane Sets are Locally 2n-stars: A dynamically based Proof

PP: 2355-2360
Author(s)
José Ginés Espín Buendía, Víctor Jiménez López,
Abstract
A new, elementary proof of a well-known result, stating that the set of zeros of a two-variable analytic real function is locally a star with an even number of branches, is given. In contrast to other proofs available in the literature, ours is mainly based in some standard Poincar´e-Bendixson theory.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved